What's New
About the Project
NIST
Bibliography

Bibliography D

ABC♦D♦EFGHIJKLMNOPQRSTUVWXYZ
  • H. Davenport (2000) Multiplicative Number Theory. 3rd edition, Graduate Texts in Mathematics, Vol. 74, Springer-Verlag, New York.
  • B. Davies (1973) Complex zeros of linear combinations of spherical Bessel functions and their derivatives. SIAM J. Math. Anal. 4 (1), pp. 128–133.
  • B. Davies (1984) Integral Transforms and their Applications. 2nd edition, Applied Mathematical Sciences, Vol. 25, Springer-Verlag, New York.
  • H. T. Davis (1933) Tables of Higher Mathematical Functions I. Principia Press, Bloomington, Indiana.
  • H. F. Davis and A. D. Snider (1987) Introduction to Vector Analysis. 5th edition, Allyn and Bacon Inc., Boston, MA.
  • P. J. Davis and P. Rabinowitz (1984) Methods of Numerical Integration. 2nd edition, Computer Science and Applied Mathematics, Academic Press Inc., Orlando, FL.
  • P. J. Davis (1975) Interpolation and Approximation. Dover Publications Inc., New York.
  • S. D. Daymond (1955) The principal frequencies of vibrating systems with elliptic boundaries. Quart. J. Mech. Appl. Math. 8 (3), pp. 361–372.
  • C. de Boor (2001) A Practical Guide to Splines. Revised edition, Applied Mathematical Sciences, Vol. 27, Springer-Verlag, New York.
  • L. de Branges (1985) A proof of the Bieberbach conjecture. Acta Math. 154 (1-2), pp. 137–152.
  • N. G. de Bruijn (1937) Integralen voor de ζ-functie van Riemann. Mathematica (Zutphen) B5, pp. 170–180 (Dutch).
  • N. G. de Bruijn (1961) Asymptotic Methods in Analysis. 2nd edition, Bibliotheca Mathematica, Vol. IV, North-Holland Publishing Co., Amsterdam.
  • N. G. de Bruijn (1981) Pólya’s Theory of Counting. in E. F. Beckenbach (Ed.), Applied Combinatorial Mathematics, pp. 144–184.
  • M. G. de Bruin, E. B. Saff and R. S. Varga (1981a) On the zeros of generalized Bessel polynomials. I. Nederl. Akad. Wetensch. Indag. Math. 84 (1), pp. 1–13.
  • M. G. de Bruin, E. B. Saff and R. S. Varga (1981b) On the zeros of generalized Bessel polynomials. II. Nederl. Akad. Wetensch. Indag. Math. 84 (1), pp. 14–25.
  • C. de la Vallée Poussin (1896a) Recherches analytiques sur la théorie des nombres premiers. Première partie. La fonction ζ(s) de Riemann et les nombres premiers en général, suivi d’un Appendice sur des réflexions applicables à une formule donnée par Riemann. Ann. Soc. Sci. Bruxelles 20, pp. 183–256 (French).
  • C. de la Vallée Poussin (1896b) Recherches analytiques sur la théorie des nombres premiers. Deuxième partie. Les fonctions de Dirichlet et les nombres premiers de la forme linéaire Mx+N. Ann. Soc. Sci. Bruxelles 20, pp. 281–397 (French).
  • A. de-Shalit and I. Talmi (1963) Nuclear Shell Theory. Pure and Applied Physics, Vol. 14, Academic Press, New York.
  • P. Dean (1966) The constrained quantum mechanical harmonic oscillator. Proc. Cambridge Philos. Soc. 62, pp. 277–286.
  • S. R. Deans (1983) The Radon Transform and Some of Its Applications. A Wiley-Interscience Publication, John Wiley & Sons Inc., New York.
  • A. Deaño, E. J. Huertas and F. Marcellán (2013) Strong and ratio asymptotics for Laguerre polynomials revisited. J. Math. Anal. Appl. 403 (2), pp. 477–486.
  • A. Deaño, J. Segura and N. M. Temme (2010) Computational properties of three-term recurrence relations for Kummer functions. J. Comput. Appl. Math. 233 (6), pp. 1505–1510.
  • A. Debosscher (1998) Unification of one-dimensional Fokker-Planck equations beyond hypergeometrics: Factorizer solution method and eigenvalue schemes. Phys. Rev. E (3) 57 (1), pp. 252–275.
  • A. Decarreau, M.-Cl. Dumont-Lepage, P. Maroni, A. Robert and A. Ronveaux (1978a) Formes canoniques des équations confluentes de l’équation de Heun. Ann. Soc. Sci. Bruxelles Sér. I 92 (1-2), pp. 53–78.
  • A. Decarreau, P. Maroni and A. Robert (1978b) Sur les équations confluentes de l’équation de Heun. Ann. Soc. Sci. Bruxelles Sér. I 92 (3), pp. 151–189.
  • B. Deconinck, M. Heil, A. Bobenko, M. van Hoeij and M. Schmies (2004) Computing Riemann theta functions. Math. Comp. 73 (247), pp. 1417–1442.
  • B. Deconinck and J. N. Kutz (2006) Computing spectra of linear operators using the Floquet-Fourier-Hill method. J. Comput. Phys. 219 (1), pp. 296–321.
  • B. Deconinck and H. Segur (1998) The KP equation with quasiperiodic initial data. Phys. D 123 (1-4), pp. 123–152.
  • B. Deconinck and H. Segur (2000) Pole dynamics for elliptic solutions of the Korteweg-de Vries equation. Math. Phys. Anal. Geom. 3 (1), pp. 49–74.
  • B. Deconinck and M. van Hoeij (2001) Computing Riemann matrices of algebraic curves. Phys. D 152/153, pp. 28–46.
  • P. A. Deift and X. Zhou (1995) Asymptotics for the Painlevé II equation. Comm. Pure Appl. Math. 48 (3), pp. 277–337.
  • P. A. Deift (1998) Orthogonal Polynomials and Random Matrices: A Riemann-Hilbert Approach. Courant Lecture Notes in Mathematics, Vol. 3, New York University Courant Institute of Mathematical Sciences, New York.
  • P. Deift, T. Kriecherbauer, K. T. McLaughlin, S. Venakides and X. Zhou (1999a) Strong asymptotics of orthogonal polynomials with respect to exponential weights. Comm. Pure Appl. Math. 52 (12), pp. 1491–1552.
  • P. Deift, T. Kriecherbauer, K. T.-R. McLaughlin, S. Venakides and X. Zhou (1999b) Uniform asymptotics for polynomials orthogonal with respect to varying exponential weights and applications to universality questions in random matrix theory. Comm. Pure Appl. Math. 52 (11), pp. 1335–1425.
  • L. Dekar, L. Chetouani and T. F. Hammann (1999) Wave function for smooth potential and mass step. Phys. Rev. A 59 (1), pp. 107–112.
  • K. Dekker and J. G. Verwer (1984) Stability of Runge-Kutta Methods for Stiff Nonlinear Differential Equations. CWI Monographs, Vol. 2, North-Holland Publishing Co., Amsterdam.
  • H. Delange (1987) Sur les zéros imaginaires des polynômes de Bernoulli. C. R. Acad. Sci. Paris Sér. I Math. 304 (6), pp. 147–150 (French).
  • H. Delange (1988) On the real roots of Euler polynomials. Monatsh. Math. 106 (2), pp. 115–138.
  • H. Delange (1991) Sur les zéros réels des polynômes de Bernoulli. Ann. Inst. Fourier (Grenoble) 41 (2), pp. 267–309 (French).
  • Delft Numerical Analysis Group (1973) On the computation of Mathieu functions. J. Engrg. Math. 7, pp. 39–61.
  • G. Delic (1979a) Chebyshev expansion of the associated Legendre polynomial PLM(x). Comput. Phys. Comm. 18 (1), pp. 63–71.
  • G. Delic (1979b) Chebyshev series for the spherical Bessel function jl(r). Comput. Phys. Comm. 18 (1), pp. 73–86.
  • P. Deligne, P. Etingof, D. S. Freed, D. Kazhdan, J. W. Morgan and D. R. Morrison (Eds.) (1999) Quantum Fields and Strings: A Course for Mathematicians. Vol. 1, 2. American Mathematical Society, Providence, RI.
  • M. Deléglise and J. Rivat (1996) Computing π(x): The Meissel, Lehmer, Lagarias, Miller, Odlyzko method. Math. Comp. 65 (213), pp. 235–245.
  • J. Demmel and P. Koev (2006) Accurate and efficient evaluation of Schur and Jack functions. Math. Comp. 75 (253), pp. 223–239.
  • J. B. Dence and T. P. Dence (1999) Elements of the Theory of Numbers. Harcourt/Academic Press, San Diego, CA.
  • Derive (commercial interactive system) Texas Instruments, Inc..
  • R. L. Devaney (1986) An Introduction to Chaotic Dynamical Systems. The Benjamin/Cummings Publishing Co. Inc., Menlo Park, CA.
  • J. Dexter and E. Agol (2009) A fast new public code for computing photon orbits in a Kerr spacetime. The Astrophysical Journal 696, pp. 1616–1629.
  • S. C. Dhar (1940) Note on the addition theorem of parabolic cylinder functions. J. Indian Math. Soc. (N. S.) 4, pp. 29–30.
  • P. Di Francesco, P. Ginsparg and J. Zinn-Justin (1995) 2D gravity and random matrices. Phys. Rep. 254 (1-2), pp. 1–133.
  • L. E. Dickson (1919) History of the Theory of Numbers (3 volumes). Carnegie Institution of Washington, Washington, DC.
  • A. R. DiDonato and A. H. Morris (1986) Computation of the incomplete gamma function ratios and their inverses. ACM Trans. Math. Software 12 (4), pp. 377–393.
  • A. R. DiDonato and A. H. Morris (1987) Algorithm 654: Fortran subroutines for computing the incomplete gamma function ratios and their inverses. ACM Trans. Math. Software 13 (3), pp. 318–319.
  • A. R. DiDonato and A. H. Morris (1992) Algorithm 708: Significant digit computation of the incomplete beta function ratios. ACM Trans. Math. Software 18 (3), pp. 360–373.
  • A. R. DiDonato (1978) An approximation for χe-t2/2tpdt, χ>0, p real. Math. Comp. 32 (141), pp. 271–275.
  • P. Dienes (1931) The Taylor Series. Oxford University Press, Oxford.
  • A. Dienstfrey and J. Huang (2006) Integral representations for elliptic functions. J. Math. Anal. Appl. 316 (1), pp. 142–160.
  • K. Dilcher, L. Skula and I. Sh. Slavutskiǐ (1991) Bernoulli Numbers. Bibliography (1713–1990). Queen’s Papers in Pure and Applied Mathematics, Vol. 87, Queen’s University, Kingston, ON.
  • K. Dilcher (1987a) Asymptotic behaviour of Bernoulli, Euler, and generalized Bernoulli polynomials. J. Approx. Theory 49 (4), pp. 321–330.
  • K. Dilcher (1987b) Irreducibility of certain generalized Bernoulli polynomials belonging to quadratic residue class characters. J. Number Theory 25 (1), pp. 72–80.
  • K. Dilcher (1988) Zeros of Bernoulli, generalized Bernoulli and Euler polynomials. Mem. Amer. Math. Soc. 73 (386), pp. iv+94.
  • K. Dilcher (1996) Sums of products of Bernoulli numbers. J. Number Theory 60 (1), pp. 23–41.
  • K. Dilcher (2002) Bernoulli Numbers and Confluent Hypergeometric Functions. Number Theory for the Millennium, I (Urbana, IL, 2000), pp. 343–363.
  • K. Dilcher (2008) On multiple zeros of Bernoulli polynomials. Acta Arith. 134 (2), pp. 149–155.